# SDR QXEA2008111401185

- Difficulty date: November 11, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 4,187 hours, 4,314 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SEA - NOSE STEERING CAUTION LIGHT ILLUMINATED ON FINAL APPROACH BEFORE GEAR DOWN.  CYCLED STEERING SWITCH AS PER CHECK LIST, BUT CAUTION LIGHT REILLUMINATED.  ABORTED APPROACH.  PERFORMED NORMAL GEAR EXTENSION AND LANDING.  PERFORMED SCU INTERROGATION PER AMM TASK NR 32-51-01-742-801.  CLEARED SCU NVM PER AMM TASK NR 32-51-01-743-801.  ALL FAULTS CLEARED.  PERFORMED NWS OPS CHECK PER AMM TASK NR 32-51-00-710-801.  OPS CHECK GOOD.  NO SCU FAULTS OR NWS CAUTION RE-OCCURRING.  RETURNED TO SERVICE.  NO PARTS REPLACED.
